Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2006, Volume 61, Issue 3(369), Pages 177–178 (Mi umn1756)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Proof of the Poincaré–Chernoff inequality and logarithmic Sobolev's inequality by the methods of stochastic calculus for Brownian motion

A. N. Shiryaev

Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm1756

Full text: PDF file (337 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2006, 61:3, 571–573

Bibliographic databases:

MSC: Primary 60E15; Secondary 60E05, 60J65
Presented: А. В. Булинский
Accepted: 02.05.2006

Citation: A. N. Shiryaev, “Proof of the Poincaré–Chernoff inequality and logarithmic Sobolev's inequality by the methods of stochastic calculus for Brownian motion”, Uspekhi Mat. Nauk, 61:3(369) (2006), 177–178; Russian Math. Surveys, 61:3 (2006), 571–573

Citation in format AMSBIB
\Bibitem{Shi06}
\by A.~N.~Shiryaev
\paper Proof of the Poincar\'e--Chernoff inequality and logarithmic Sobolev's inequality by the methods of stochastic calculus for Brownian motion
\jour Uspekhi Mat. Nauk
\yr 2006
\vol 61
\issue 3(369)
\pages 177--178
\mathnet{http://mi.mathnet.ru/umn1756}
\crossref{https://doi.org/10.4213/rm1756}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2261526}
\zmath{https://zbmath.org/?q=an:1121.60304}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2006RuMaS..61..571S}
\elib{https://elibrary.ru/item.asp?id=25787309}
\transl
\jour Russian Math. Surveys
\yr 2006
\vol 61
\issue 3
\pages 571--573
\crossref{https://doi.org/10.1070/RM2006v061n03ABEH004338}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000241498600012}
\elib{https://elibrary.ru/item.asp?id=13502878}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33750531621}


Linking options:
  • http://mi.mathnet.ru/eng/umn1756
  • https://doi.org/10.4213/rm1756
  • http://mi.mathnet.ru/eng/umn/v61/i3/p177

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. T. Abakirova, “Analogues of the Poincaré–Chernoff inequality and the logarithmic Sobolev inequality for processes with independent increments”, Russian Math. Surveys, 62:6 (2007), 1191–1193  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. A. T. Abakirova, “Functional inequalities on path spaces of processes with independent increments”, Russian Math. Surveys, 67:2 (2012), 381–383  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. A. T. Abakirova, “On some functional inequalities for skew Brownian motion”, Proc. Steklov Inst. Math., 287:1 (2014), 3–13  mathnet  crossref  crossref  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:960
    Full text:422
    References:57
    First page:11

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021